# SDR 9809509972

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T-Duct
- Condition: Lack Of Lube
- Location: Rt Wing
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED ACCOMPANIED BY AIRCRAFT ROLL ON SLAT EXTENSION DURING APPROACH INTO JAN.  FLIGHT CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED SAFELY USING FLAPS ONLY.  MAINTENANCE FOUND THE RIGHT WING ANTI-ICE T DUCT BINDING.  LUBRICATED DUCT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
